# SDR 2011FA0000365

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: General aviation
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 340B224
- Aircraft time: 33,475 hours, 38,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 33,475 hours, 38,848 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 2011-09-02 MULTIPLE SPOTS OF CORROSION WERE DISCOVERED BETWEEN THE LOWER TCAS ADAPTOR PLATE AND THE FUSELAGE SKIN.  THE CONTOUR PLATE CALLED OUT IN THE STC WAS REPLACED AND THE CORROSION WAS BLENDED AND MAPPED OUT.  INFORMATION WAS SENT TO DAN BUZZ AND ASSOCIATES FOR EVALUATION AND A REPAIR SCHEME DEVELOPED WHICH MET THE DAMAGE TOLERANCE REQUIREMENTS.  FAA WAS CONTACTED PER THE AIRWORTHINESS DIRECTIVE AND REPAIRS TO THE CORRODED FUSELAGE SKIN MADE BY ADDITION OF AN EXTERNAL DOUBLER ASSEMBLY.  INSTALLED DOUBLER ASSEMBLY, CONTOUR PLATE AND TCAS ANTENNA.  RETURNED AIRCRAFT BACK INTO SERVICE.
